DocServer

Items where Author is "Shi, Peter"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Shi, Peter and Spagnuolo, Anna and Wright, Steve (2005) Reiterated homogenization and the double-porosity model. Transp. Porous Media, 59 (1). pp. 73-95.

Shi, Peter and Wright, Steve (1999) Explicit Green matrices for linear elasticity in the half space. Appl. Anal., 73 (1-2). pp. 213-224.

Shi, Peter and Wright, Steve (1999) W2,p regularity of the displacement problem for the Lamé system on W2,s domains. J. Math. Anal. Appl., 239 (2). pp. 291-305.

Shi, Peter and Wright, Steve (1995) Boundedness of the Bragg-Dettman transmutation operator and applications. Math. Z., 220 (1). pp. 37-57.

Andrews, Kevin T. and Shi, Peter and Shillor, Meir and Wright, Steve (1995) A parabolic system modeling the thermoelastic contact of two rods. Quart. Appl. Math., 53 (1). pp. 53-68.

Shi, Peter and Wright, Steve (1994) Higher integrability of the gradient in linear elasticity. Math. Ann., 299 (3). pp. 435-448.

Andrews, Kevin T. and Shi, Peter and Shillor, Meir and Wright, Steve (1993) Thermoelastic contact with Barber's heat exchange condition. Appl. Math. Optim., 28 (1). pp. 11-48.

Andrews, Kevin T. and Mikelić, Andro and Shi, Peter and Shillor, Meir and Wright, Steve (1992) One-dimensional thermoelastic contact with a stress-dependent radiation condition. SIAM J. Math. Anal., 23 (6). pp. 1393-1416.

This list was generated on Sat Nov 25 00:04:43 2017 AEDT.